JOURNAL BROWSE
Search
Advanced SearchSearch Tips
DERIVATIONS WITH ANNIHILATOR CONDITIONS IN PRIME RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
DERIVATIONS WITH ANNIHILATOR CONDITIONS IN PRIME RINGS
Dhara, Basudeb; Kar, Sukhendu; Mondal, Sachhidananda;
  PDF(new window)
 Abstract
Let R be a prime ring, I a nonzero ideal of R, a derivation of R, , two fixed integers and . (i) If $a((d(x)y+xd(y)+d(y)x+yd(x))^n-(xy+yx))^m
 Keywords
prime ring;derivation;extended centroid;
 Language
English
 Cited by
1.
A note on annihilator conditions in prime rings, Rendiconti del Circolo Matematico di Palermo (1952 -), 2017  crossref(new windwow)
 References
1.
N. Argac and H. G. Inceboz, Derivations of prime and semiprime rings, J. Korean Math. Soc. 46 (2009), no. 5, 997-1005. crossref(new window)

2.
M. Ashraf and N. Rehman, On commutativity of rings with derivations, Results Math. 42 (2002), no. 1-2, 3-8. crossref(new window)

3.
L. Carini, V. De Filippis, and B. Dhara, Annihilators on co-commutators with generalized derivations on Lie ideals, Publ. Math. Debrecen 76 (2010), no. 3-4, 395-409.

4.
C. M. Chang and T. K. Lee, Annihilators of power values of derivations in prime rings, Comm. Algebra 26 (1998), no. 7, 2091-2113. crossref(new window)

5.
C. L. Chuang, GPI's having coefficients in Utumi quotient rings, Proc. Amer. Math. Soc. 103 (1988), no. 3, 723-728. crossref(new window)

6.
V. De Filippis, Lie ideals and annihilator conditions on power values of commutators with derivation, Indian J. Pure Appl. Math. 32 (2001), no. 5, 649-656.

7.
B. Dhara, Power values of derivations with annihilator conditions on Lie ideals in prime rings, Comm. Algebra 37 (2009), no. 6, 2159-2167. crossref(new window)

8.
B. Dhara, Annihilator condition on power values of derivations, Indian J. Pure Appl. Math. 42 (2011), no. 5, 357-369. crossref(new window)

9.
B. Dhara, Left annihilators of power values of commutators with generalized derivations, Georgian Math. J. 19 (2012), no. 3, 441-448.

10.
T. S. Erickson, W. S. Martindale III, and J. M. Osborn, Prime nonassociative algebras, Pacific J. Math. 60 (1975), no. 1, 49-63. crossref(new window)

11.
I. N. Herstein, Topics in Ring Theory, Univ. of Chicago Press, Chicago, 1969.

12.
V. K. Kharchenko, Differantial identities of prime rings, Algebra i Logika 17 (1978), no. 2, 220-238.

13.
C. Lanski, An Engel condition with derivation, Proc. Amer. Math. Soc. 118 (1993), no. 3, 731-734. crossref(new window)

14.
W. S.Martindale III, Prime rings satisfying a generalized polynomial identity, J. Algebra 12 (1969), 576-584. crossref(new window)

15.
E. C. Posner, Derivations in prime rings, Proc. Amer. Math. Soc. 8 (1957), 1093-1100. crossref(new window)